Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 23, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 26, 2014, 4:19 PM CDT. It took effect at Mar 27, 2014, 9:00 AM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 4:19 PM CDT (21:19 UTC)
- In effect from
- Mar 27, 2014, 9:00 AM CDT
- Expired
- Mar 28, 2014, 1:00 PM CDT
- In force
- 28 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
927 WHUS74 KMOB 262119 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 419 PM CDT WED MAR 26 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY THURSDAY AND THURSDAY EVENING... .A STRONG SOUTHEAST WIND FLOW WILL DEVELOP OVER THE MARINE AREA ON THURSDAY AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST. SEAS UP TO 8 FEET WILL BE POSSIBLE FROM 0 TO 60 NM OUT. WINDS WILL BEGIN TO DIMINISH LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. GMZ630>635-650-655-670-675-270600- /O.NEW.KMOB.SC.Y.0023.140327T1400Z-140328T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 419 PM CDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 1 AM CDT FRIDAY. * WINDS: SOUTHERLY WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS. * SEAS: BUILDING TO 6 TO 8 FEET FROM O TO 60 NM OUT. ROUGH CONDITIONS OVER INLAND BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
550 WHUS74 KMOB 270300 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1000 PM CDT WED MAR 26 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY THURSDAY AND THURSDAY EVENING... .A STRONG SOUTHEAST WIND FLOW WILL DEVELOP OVER THE MARINE AREA ON THURSDAY AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST. SEAS UP TO 8 FEET WILL BE POSSIBLE WELL OFFSHORE. WINDS WILL BEGIN TO DIMINISH LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. GMZ630>635-650-655-670-675-271200- /O.CON.KMOB.SC.Y.0023.140327T1400Z-140328T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1000 PM CDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 1 AM CDT FRIDAY. * WINDS: SOUTHERLY WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS. * SEAS: BUILDING TO 6 TO 8 FEET. ROUGH CONDITIONS OVER INLAND BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
193 WHUS74 KMOB 270912 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 412 AM CDT THU MAR 27 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TONIGHT ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .A STRONG SOUTHEAST WIND WILL DEVELOP OVER THE MARINE AREA TODAY. SEAS WILL BUILD TO 5 TO 8 FEET THIS AFTERNOON AND EVENING. WINDS AND SEAS ARE CURRENTLY EXPECTED TO DIMINISH TO JUST BELOW ADVISORY LEVELS ON FRIDAY. GMZ650-655-670-675-271700- /O.EXT.KMOB.SC.Y.0023.140327T1400Z-140328T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 412 AM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 AM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS AND GUSTY. * SEAS: BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-271700- /O.CON.KMOB.SC.Y.0023.140327T1400Z-140328T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 412 AM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS AND GUSTY. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
888 WHUS74 KMOB 271659 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1159 AM CDT THU MAR 27 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TONIGHT ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .A STRONG SOUTHEAST WIND FLOW WILL DEVELOP OVER THE MARINE AREA TODAY. SEAS WILL BUILD TO 5 TO 8 FEET THIS AFTERNOON AND EVENING. WINDS AND SEAS ARE CURRENTLY EXPECTED TO DIMINISH TO JUST BELOW ADVISORY LEVELS ON FRIDAY. GMZ650-655-670-675-280100- /O.CON.KMOB.SC.Y.0023.000000T0000Z-140328T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1159 AM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-280100- /O.CON.KMOB.SC.Y.0023.000000T0000Z-140328T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1159 AM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
131 WHUS74 KMOB 272341 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 641 PM CDT THU MAR 27 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TONIGHT ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .A STRONG SOUTHEAST WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY FRIDAY. SEAS OF 5 TO 8 FEET WILL ALSO CONTINUE THROUGH TONIGHT. WINDS AND SEAS ARE CURRENTLY EXPECTED TO DIMINISH TO JUST BELOW ADVISORY LEVELS ON FRIDAY. GMZ650-655-670-675-281000- /O.CON.KMOB.SC.Y.0023.000000T0000Z-140328T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 641 PM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-280600- /O.CON.KMOB.SC.Y.0023.000000T0000Z-140328T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 641 PM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
261 WHUS74 KMOB 280308 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1008 PM CDT THU MAR 27 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH FRIDAY MORNING ACROSS AREA BAYS AND INLAND WATERWAYS AND THROUGH FRIDAY EVENING ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .A STRONG SOUTHEAST WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH FRIDAY. SEAS OF 5 TO 8 FEET WILL ALSO CONTINUE THROUGH FRIDAY EVENING. GMZ650-655-670-675-281200- /O.EXT.KMOB.SC.Y.0023.000000T0000Z-140329T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1008 PM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-281200- /O.EXT.KMOB.SC.Y.0023.000000T0000Z-140328T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1008 PM CDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
169 WHUS74 KMOB 280936 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 436 AM CDT FRI MAR 28 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH MIDDAY ACROSS THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS... .A MODEARTE TO STRONG SOUTHEAST WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS MORNING. SEAS NEAR 7 FEET WILL PERSIST. GMZ630>635-281045- /O.CAN.KMOB.SC.Y.0023.000000T0000Z-140328T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 436 AM CDT FRI MAR 28 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHEAST WINDS ARE EXPECTED TO REMAIN JUST BELOW ADVISORY LEVELS THROUGH TODAY. HOWEVER...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION. $$ GMZ650-655-670-675-281800- /O.EXT.KMOB.SC.Y.0023.000000T0000Z-140328T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 436 AM CDT FRI MAR 28 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
647 WHUS74 KMOB 281628 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1128 AM CDT FRI MAR 28 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH MIDDAY ACROSS THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS... .A MODERATE TO STRONG SOUTHEAST WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS MORNING. SEAS NEAR 7 FEET WILL PERSIST. GMZ650-655-670-675-281800- /O.CON.KMOB.SC.Y.0023.000000T0000Z-140328T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1128 AM CDT FRI MAR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 11:58 AM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, Mar 26, 11:58 AM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1158 AM CDT WED MAR 26 2014
.UPDATE...EXPECT CONSIDERABLE HIGH CLOUDINESS FOR THE REST OF TODAY.
LATEST SATELLITE LOOPS SHOWING BETTER HIGH CLOUDS MOVING IN FROM THE
WEST WHICH IS ABOUT 6 HOURS EARLIER THAN MOST OF THE CURRENT
GUIDANCE. ALSO BACKED OFF ON THE AFTERNOON HIGHS DUE TO
CLOUDS...LOWERING MOST AREAS A DEGREE OR TWO. 32/EE
&&
.AVIATION...[26.18Z ISSUANCE]...VFR CONDITIONS THROUGH 27.18Z.
EXPECT INCREASING MID TO HIGH CLOUDS THROUGH THE FORECAST PD. WINDS
WILL BE MOSTLY EAST TO SOUTHEAST THIS AFTERNOON AND TONIGHT AT 6 TO
10 KTS BECOMING MOSTLY SOUTHEAST AFTER SUNRISE THU INCREASING 15 TO
20 KTS WITH HIGHER GUSTS. A WIND ADVISORY MAY BE NEEDED DURING THE
DAY ON THU. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 59 44 71 61 77 / 00 10 10 70 60
PENSACOLA 59 47 68 63 75 / 00 05 10 70 60
DESTIN 58 48 67 63 74 / 00 00 10 70 60
EVERGREEN 59 37 71 59 75 / 00 05 05 70 60
WAYNESBORO 60 41 72 59 77 / 00 10 20 70 50
CAMDEN 58 37 70 58 75 / 00 05 10 70 60
CRESTVIEW 61 36 72 60 76 / 00 00 05 70 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
MOBILE...WASHINGTON...WILCOX...
FL...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Mar 26, 10:55 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1055 AM CDT WED MAR 26 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271600- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1055 AM CDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A HIGH RISK OF RIP CURRENTS ON THURSDAY ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. AN ELEVATED RIP CURRENT RISK IS ALSO EXPECTED FRIDAY AND SATURDAY. AN INCREASE IN SHOWERS AND THUNDERSTORMS IS EXPECTED THURSDAY NIGHT THROUGH SATURDAY MORNING. WHILE THE OVERALL THREAT FOR SEVERE WEATHER IS LOW...A FEW STRONG STORMS WILL BE POSSIBLE. THE MAIN STORM THREATS WILL BE GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND FREQUENT LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-271600- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1055 AM CDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT OFFSHORE FLOW DIMINISHES ACROSS THE COASTAL WATERS THIS MORNING. HOWEVER...A STRENGTHENING ONSHORE FLOW DEVELOPS LATE TONIGHT AND SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG ONSHORE FLOW THURSDAY THROUGH FRIDAY WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE COASTAL WATERS THURSDAY NIGHT THROUGH SATURDAY MORNING. GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THE STRONGER STORMS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 4:33 PM CDT | Coastal Flood Statement | MOB | 11 hr |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.